# SDR C2XA00IA302

- Difficulty date: September 16, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4283 - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD SECTION EMERGENCY FLOOR PATH LIGHTING WOULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHTING POWER SUPPLY UNIT IAW EMB145 AMM 33-50-04.  THE AIRCRAFT WAS APPROVED FOR RETURN SERVICE.  (M)
